Click on image to enlarge
Price: £3.99 (incl
Sorry, this product is no longer available.|
Lemsip Max Lemon Flavour Tablets are the first cold and flu relief tablets that can be dissolved in hot water or swallowed. This means you can choose how you want your relief to be administered.
Lemsip Max Lemon Flavour Tablets provide symptomatic relief from: Headaches and Body Aches, Fever, Sore Throat and Blocked Nose.
- Innovative new tablet form.
- Swallow whole as tablets or dissolve to make a warming drink.
- Contains Paracetamol and Phenylephrine Hydrochloride.
- Lemon flavoured.
Directions for Use:
Adults (16 years and over) - Two tablets every 4-6 hours to a maximum of four doses in any 24 hours.
Do not take more than eight tablets in any 24 hours.
Children 12-15 - One tablet every 4-6 hours to a maximum of four doses in any 24 hours.
Do not give to children under 12 years of age.
|Active Ingredients (Per Tablet)||Action||Relief of...|
|Paracetamol 500mg||Analgesic and antipyretic||Headache, sore throat, fever, body aches and pains|
|Phenylephrine hydrochloride 6.1mg||Decongestant||Blocked nose|
Contains Paracetamol, do not take with other paracetamol-containing products.
Immediate medical advise should be sought in the event of an overdose, even if you feel well.
Paracetamol 500mg, Phenylephrine Hydrochloride 6.1mg, Crospovidone, Citric Acid, Aspartame, Microcrystalline Cellulose, Magnesium Stearate, Quinoline Yellow Lake, Lemon Flavour, Pre-gelatinised Maize Starch, Povidone.